# SDR AALA202310315204

- Difficulty date: August 8, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N725UW
- Make and model: Airbus A319-112
- Aircraft serial: 1135
- Aircraft time: 63,028 hours, 37,736 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME WEB AFT FACE UPEER RADII AT FR 68 AT S8L. REPAIRED FRAME PER EA 347592.
